\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On a Mathematical model with non-compact boundary conditions describing bacterial population (Ⅱ)

Abstract Full Text(HTML) Related Papers Cited by
  • This work is a natural continuation of an earlier one [1] in which a mathematical model has been studied. This model is based on maturation-velocity structured bacterial population. The bacterial mitosis is mathematically described by a non-compact boundary condition. We investigate the spectral properties of the generated semigroup and we give an explicit estimation of the bound of its infinitesimal generator.

    Mathematics Subject Classification: Primary: 92C05, 45K05; Secondary: 47D06.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] M. Boulanouar, On a Mathematical model with non-compact boundary conditions describing bacterial population, Trans. Theory. and Stat. Physics, 42 (2013), 99-130.  doi: 10.1080/00411450.2013.866144.
    [2] M. Boulanouar, Transport equation for growing bacterial populations (Ⅰ), Electron. J. Diff. Equ., 221 (2012), 1-25. 
    [3] M. Boulanouar, Un modèle de Rotenberg avec la loi à mémoire parfaite, C.R.A.S. Paris Série I Math., 327 (1998), 965-968.  doi: 10.1016/S0764-4442(99)80161-X.
    [4] M. Boulanouar, On a Mathematical model with non-compact boundary conditions describing bacterial population : Asynchronous Growth Property, Submitted
    [5] C. V. M. van der Mee and P. Zweifel, A Fokker-Planck equation for growing cell populations, J. Math. Biol., 25 (1987), 61-72.  doi: 10.1007/BF00275888.
    [6] C. V. M. van der Mee, A transport equation modeling in cell growth, Stochastic Modeling in Biology (P. Tautu, Eds), Word Sci., Publishing, 1990,381–398.
    [7] W. Desch, I. Lasiecka and W. Schappacher, Feedback boundary control problems for linear semigroups, Isr., J., Math., 51 91985), 177–207. doi: 10.1007/BF02772664.
    [8] B. Pagter, Irreducible compact operators, Math. Z, 192 (1986), 149-153.  doi: 10.1007/BF01162028.
    [9] M. Rotenberg, Transport theory for growing cell populations, J. Theor. Biol., 103 (1983), 181-199.  doi: 10.1016/0022-5193(83)90024-3.
  • 加载中
SHARE

Article Metrics

HTML views(795) PDF downloads(309) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return